Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On developability


Author: H. H. Hung
Journal: Proc. Amer. Math. Soc. 85 (1982), 275-277
MSC: Primary 54E30; Secondary 54A25, 54E35, 54F65
DOI: https://doi.org/10.1090/S0002-9939-1982-0652457-8
MathSciNet review: 652457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The converse of an old result of Bing turns out to be a very interesting characterization of developability. It is interesting in the sense that it provides a unifying framework for certain classical results of Bing, F. B. Jones, Heath and Wicke and Worrell, strengthening some of them in the process, without much effort.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30, 54A25, 54E35, 54F65

Retrieve articles in all journals with MSC: 54E30, 54A25, 54E35, 54F65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0652457-8
Keywords: Characterization of developability, $ \sigma $-discrete closed covers, neighbourhoods of $ \sigma $-discrete closed sets, $ \sigma $-discrete networks, point-countable bases, countable discrete families of closed sets, chrysanthemums, Moore chrysanthemums, primitive bases, symmetric neighbourhood systems, neighbourhoods of $ \sigma $-conservative closed sets
Article copyright: © Copyright 1982 American Mathematical Society